# SDR QXEA200603367

- Difficulty date: December 28, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RIGHT FORWARD BULKHEAD LOWER WEB AT FUSELAGE STATION 280 HAS CORROSION ON AFT SIDE.  REPLACED WEB IAW CRJ 700 SRM 53-11-10-991-804 AND 805.
